# SDR AALA20001808

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CANT FRAME 1485 HAS A CRACK ON LOWER END RIGHT SIDE.  CUT AND REPLACED CRACKED CANT FRAME 1485 PER FSO 80559 DATED 10-24-00.  (M)
